# SDR SWIA200515799

- Difficulty date: July 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,244 hours, 7,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 484.00 BL36R WL 72 ANGLE CLIP CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE IAW RO 601R 53-41-059.
